EconPapers    
Economics at your fingertips  
 

Completely Generalized Co-complementarity Problems Involving p-Relaxed Accretive Operators with Fuzzy Mappings

Abul Hasan Siddiqi () and Syed Shakaib Irfan ()
Additional contact information
Abul Hasan Siddiqi: B.M.A.S. Engineering College
Syed Shakaib Irfan: College of Engineering, Qassim University

Chapter Chapter 28 in Nonlinear Analysis and Variational Problems, 2010, pp 451-463 from Springer

Abstract: Abstract In the current work, we introduce and study completely generalized co-complementarity problems for fuzzy mappings (for short, CGCCPFM). By using the definitions of p-relaxed accretive and p-strongly accretive mappings, we propose an iterative algorithm for computing the approximate solutions of CGCCPFM. We prove that approximate solutions obtained by the proposed algorithm converge to the exact solutions of CGCCPFM.

Keywords: Complementarity Problem; Real Banach Space; Nonempty Closed Convex Subset; Smooth Banach Space; Closed Convex Cone (search for similar items in EconPapers)
Date: 2010
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4419-0158-3_28

Ordering information: This item can be ordered from
http://www.springer.com/9781441901583

DOI: 10.1007/978-1-4419-0158-3_28

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4419-0158-3_28